American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] Dominique Guillot and Bala Rajaratnam. Functions preserving positive definiteness for sparse matrices. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Gary Greaves. Small-span Hermitian matrices over quadratic integer rings. Math. Comp.
Abstract, references, and article information
View Article: PDF

[3] Thomas Nowak and Bernadette Charron-Bost. An overview of transience bounds in max-plus algebra. Contemporary Mathematics 616 (2014) 277-289.
Book volume table of contents
View Article: PDF

[4] Michał Misiurewicz. Spectral radius of a nonnegative matrix: from rome to indy. Proc. Amer. Math. Soc. 141 (2013) 3977-3983.
Abstract, references, and article information
View Article: PDF

[5] Raphael Loewy, Micha A. Perles and Bit-Shun Tam. Maximal exponents of polyhedral cones (III). Trans. Amer. Math. Soc. 365 (2013) 3535-3573.
Abstract, references, and article information
View Article: PDF

[6] Thomas H. Pate. Extending the H\"{o}lder type inequality of Blakley and Roy to non-symmetric non-square matrices. Trans. Amer. Math. Soc. 364 (2012) 4267-4281.
Abstract, references, and article information
View Article: PDF

[7] Olga Holtz, Amos Ron and Zhiqiang Xu. Hierarchical zonotopal spaces. Trans. Amer. Math. Soc. 364 (2012) 745-766. MR 2846351.
Abstract, references, and article information
View Article: PDF

[8] Hua Bai. The Grone-Merris Conjecture. Trans. Amer. Math. Soc. 363 (2011) 4463-4474. MR 2792996.
Abstract, references, and article information
View Article: PDF

[9] Ahmet I. Seven. Cluster algebras and semipositive symmetrizable matrices. Trans. Amer. Math. Soc. 363 (2011) 2733-2762. MR 2763735.
Abstract, references, and article information
View Article: PDF

[10] Richard W. Kenyon and David B. Wilson. Boundary partitions in trees and dimers. Trans. Amer. Math. Soc. 363 (2011) 1325-1364. MR 2737268.
Abstract, references, and article information
View Article: PDF

[11] Bojan Mohar. A strengthening and a multipartite generalization of the Alon-Boppana-Serre theorem. Proc. Amer. Math. Soc. 138 (2010) 3899-3909. MR 2679612.
Abstract, references, and article information
View Article: PDF

[12] Pietro Caputo, Thomas M. Liggett and Thomas Richthammer. Proof of Aldous' spectral gap conjecture. J. Amer. Math. Soc. 23 (2010) 831-851. MR 2629990.
Abstract, references, and article information
View Article: PDF

[13] Art M. Duval, Caroline J. Klivans and Jeremy L. Martin. Simplicial matrix-tree theorems. Trans. Amer. Math. Soc. 361 (2009) 6073-6114. MR 2529925.
Abstract, references, and article information
View Article: PDF

[14] Daniele Guido, Tommaso Isola and Michel L. Lapidus. A trace on fractal graphs and the Ihara zeta function. Trans. Amer. Math. Soc. 361 (2009) 3041-3070. MR 2485417.
Abstract, references, and article information
View Article: PDF

[15] Joel Friedman. A proof of Alon's second eigenvalue conjecture and related problems. Memoirs of the AMS 195 (2008) MR 2437174.
Book volume table of contents

[16] Akihito Hora and Nobuaki Obata. Asymptotic spectral analysis of growing regular graphs. Trans. Amer. Math. Soc. 360 (2008) 899-923. MR 2346476.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Shlomo Hoory, Nathan Linial and Avi Wigderson. Expander graphs and their applications. Bull. Amer. Math. Soc. 43 (2006) 439-561. MR 2247919.
Abstract, references, and article information
View Article: PDF

[18] Y. Safarov. Birkhoff's theorem for a family of probability spaces. St. Petersburg Math. J. 17 (2006) 797-813. MR 2241426.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Felix Lazebnik and Andrew Thomason. Orthomorphisms and the construction of projective planes. Math. Comp. 73 (2004) 1547-1557. MR 2047100.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Art M. Duval and Victor Reiner. Shifted simplicial complexes are Laplacian integral. Trans. Amer. Math. Soc. 354 (2002) 4313-4344. MR 1926878.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Louis Zulli. A prime curve is determined by its $VF$-matrix. Proc. Amer. Math. Soc. 130 (2002) 2165-2172. MR 1896054.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Berndt Brenken. Cuntz-Krieger algebras and endomorphisms of finite direct sums of type I$_{\infty }$ factors. Trans. Amer. Math. Soc. 353 (2001) 3835-3873. MR 1837211.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Sergey Fomin. Loop-erased walks and total positivity. Trans. Amer. Math. Soc. 353 (2001) 3563-3583. MR 1837248.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] William Butske, Lynda M. Jaje and Daniel R. Mayernik. On the equation $\sum_{p|N}\frac1p+\frac1N = 1$, pseudoperfect numbers, and perfectly weighted graphs. Math. Comp. 69 (2000) 407-420. MR 1648363.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Dominique Foata and Doron Zeilberger. A Combinatorial Proof of Bass's Evaluations of the Ihara-Selberg Zeta Function for Graphs. Trans. Amer. Math. Soc. 351 (1999) 2257-2274. MR 1487614.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] László Lovász and Alexander Schrijver. A Borsuk theorem for antipodal links and a spectral characterization of linklessly embeddable graphs. Proc. Amer. Math. Soc. 126 (1998) 1275-1285. MR 1443840.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Timothy Y. Chow. The $Q$-spectrum and spanning trees of tensor products of bipartite graphs. Proc. Amer. Math. Soc. 125 (1997) 3155-3161. MR 1415578.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Barry Simon. Operators with singular continuous spectrum, VI. Graph Laplacians and Laplace-Beltrami operators . Proc. Amer. Math. Soc. 124 (1996) 1177-1182. MR 1307565.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Wayne W. Barrett, Charles R. Johnson and Raphael Loewy. The real positive definite completion problem: cycle completability. Memoirs of the AMS 122 (1996) MR 1342017.
Book volume table of contents

[30] F. C. Bussemaker and A. Neumaier. Exceptional graphs with smallest eigenvalue $-2$ and related problems . Math. Comp. 59 (1992) 583-608. MR 1134718.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 35 found      Go to page: 1 2